# SDR NSVA20120403500

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 2,734 hours, 2,558 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT THE R2 SERVICE DOOR WARNING LIGHT ILLUMINATED AT 14,000FT.  NO LOSS OR CHANGE IN CABIN PRESSURE.
